MathSciNet Relay Station
MathSciNet bibliographic data
MR1343546 (97c:33004) 33B20 (33B15)
Temme, N. M. Asymptotics of zeros of incomplete gamma functions. Special functions (Torino, 1993). Ann. Numer. Math. 2 (1995), no. 1-4, 415–423.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement